# SDR DL72L000620

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 69,696 hours, 46,830 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Component: Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED LT LOWER CORNER INSIDE OF VERT, MARKED.  STOP DRILLED CRACK AND MADE REPAIR PARTS PER SRM 53-10-4D.  CHEMICAL TREAT PER PS 900-2-4-1 NR 2.  OK TO IST DOUBLER.  REPAIRED PER SRM 53-10-4D.
